# SDR SA06028

- Difficulty date: April 25, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Faulty
- Location: Service Door
- Part time: 19,362 hours, 9,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING OPS CK OF AFT LEFT SERVICE DOOR SLIDE RAFT, THE SLIDE RAFT COULD NOT BE SEPARATED FROM THE AIRCRAFT BY PULLING THE PARACHUTE PIN RELEASE BAR.  TO RELEASE THE BAR, THE STRING HAD TO BE CUT.  MAINTENANCE REPLACED THE SLIDE FOR TIME.  OK FOR SERVICE.
